Our expert says:
According to my copy of MIMS, HRT products that contain oestradiol such as Femigel, do have the potential to cause weight gain. If you become emotional and moody when you don't use HRT, I would suggest that you return to the medical doctor who prescribe the Femigel and discuss this problem with him/her. The dr may be able to suggest an alternative HRT treatment that is less likely to cause weight gain. In the meanwhile, reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for at least 30 min a day. While you are on the ‘DietnFood’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, reasons for weightloss problems, psychological aspects of slimming, etc) by also checking out the ‘Weight Loss’ section and exploring the site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.